# SDR F3LA00105

- Difficulty date: May 19, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 46,141 hours, 30,038 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,260 hours, 1,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED LT HORIZONTAL STABILIZER LEADING EDGE RIB CRACKED,  FOURTH RIB FROM INBOARD END.  MAINTENANCE REPAIRED CRACKED RIB PER SRM 51-40-3 AND SRM 51-10-1.  (X)
